# SDR MASA200600652

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,388 hours, 4,696 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7353 IAD - INBOARD FLT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
